LAN of extreme order statistics
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Marohn F., 1994. "Asymptotic Sufficiency Of Order Statistics For Almost Regular Weibull Type Densities," Statistics & Risk Modeling, De Gruyter, vol. 12(4), pages 385-394, April.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Falk, Michael & Marohn, Frank, 2000. "On the Loss of Information Due to Nonrandom Truncation," Journal of Multivariate Analysis, Elsevier, vol. 72(1), pages 1-21, January.
- M. Ivette Gomes & Armelle Guillou, 2015. "Extreme Value Theory and Statistics of Univariate Extremes: A Review," International Statistical Review, International Statistical Institute, vol. 83(2), pages 263-292, August.
More about this item
KeywordsExtreme order statistics; local asymptotic normality; central sequence; generalized Pareto distributions; asymptotic sufficiency; optimal tests;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:47:y:1995:i:4:p:693-717. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .